Exponential decay of solutions of some quasilinear hyperbolic equations with linear damping

Kenji Nishihara*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

26 Citations (Scopus)
Original languageEnglish
Pages (from-to)623-636
Number of pages14
JournalNonlinear Analysis
Issue number6
Publication statusPublished - 1984
Externally publishedYes


  • a priori estimate
  • Galerkin's method
  • positive definite operator
  • Quasilinear hyperbolic equation
  • self-adjoint

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this